IDEAS home Printed from https://ideas.repec.org/
MyIDEAS: Login to save this paper or follow this series

The Sequential Regularity of Competitive Equilibria and Sunspots

  • Atsushi Kajii

No abstract is available for this item.

If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.

File URL: http://www.econ.upenn.edu/Centers/CARESS/
Our checks indicate that this address may not be valid because: 404 Not Found (http://www.econ.upenn.edu/Centers/CARESS/ [302 Found]--> http://economics.sas.upenn.edu/Centers/CARESS/). If this is indeed the case, please notify (David K. Levine)


Download Restriction: no

Paper provided by Penn Economics Department in its series Penn CARESS Working Papers with number e2d9482c0b44fc6a481e83aaef85a573.

as
in new window

Length:
Date of creation:
Date of revision:
Handle: RePEc:cla:penntw:e2d9482c0b44fc6a481e83aaef85a573
Contact details of provider: Web page: http://www.dklevine.com/

References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:

as in new window
  1. Pietra, Tito, 1992. "The Structure of the Set of Sunspot Equilibria in Economies with Incomplete Financial Markets," Economic Theory, Springer, vol. 2(3), pages 321-40, July.
  2. Yves Balasko, 1993. "The Expectational Stability of Walrasian Equilibria," Research Papers by the Institute of Economics and Econometrics, Geneva School of Economics and Management, University of Geneva 93.09, Institut d'Economie et Econométrie, Université de Genève.
  3. Cass, David, 1992. "Sunspots and Incomplete Financial Markets: The General Case," Economic Theory, Springer, vol. 2(3), pages 341-58, July.
  4. Mandler Michael, 1995. "Sequential Indeterminacy in Production Economies," Journal of Economic Theory, Elsevier, vol. 66(2), pages 406-436, August.
  5. Suda, Shinichi & Tallon, Jean-Marc & Villanacci, Antonio, 1992. "Real Indeterminacy of Equilibria in a Sunspot Economy with Inside Money," Economic Theory, Springer, vol. 2(3), pages 309-19, July.
  6. Mandler, Michael, 1997. "Sequential regularity in smooth production economies," Journal of Mathematical Economics, Elsevier, vol. 27(4), pages 487-504, May.
Full references (including those not matched with items on IDEAS)

This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

When requesting a correction, please mention this item's handle: RePEc:cla:penntw:e2d9482c0b44fc6a481e83aaef85a573. See general information about how to correct material in RePEc.

For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (David K. Levine)

If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

If references are entirely missing, you can add them using this form.

If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

Please note that corrections may take a couple of weeks to filter through the various RePEc services.

This information is provided to you by IDEAS at the Research Division of the Federal Reserve Bank of St. Louis using RePEc data.